Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 1038048

Uniform treatment of Jensen type inequalities II


Pečarić, Josip; Rodić, Mirna
Uniform treatment of Jensen type inequalities II // Mathematical reports, 21(71) (2019), 3; 289-310 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 1038048 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Uniform treatment of Jensen type inequalities II

Autori
Pečarić, Josip ; Rodić, Mirna

Izvornik
Mathematical reports (1582-3067) 21(71) (2019), 3; 289-310

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Green function ; Jensen’s inequality ; converse Jensen’s inequality ; Hermite-Hadamard’s inequality

Sažetak
The main purpose of this paper is to give the uniform treatment of the Jensen type inequalities using some new Green functions. Using the same method, we also give adequate results for the converses of the Jensen inequality. As a consequence, the results concerning the Hermite-Hadamard inequalities are also presented.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Mirna Rodić (autor)

Poveznice na cjeloviti tekst rada:

imar.ro

Citiraj ovu publikaciju:

Pečarić, Josip; Rodić, Mirna
Uniform treatment of Jensen type inequalities II // Mathematical reports, 21(71) (2019), 3; 289-310 (međunarodna recenzija, članak, znanstveni)
Pečarić, J. & Rodić, M. (2019) Uniform treatment of Jensen type inequalities II. Mathematical reports, 21(71) (3), 289-310.
@article{article, year = {2019}, pages = {289-310}, keywords = {Green function, Jensen’s inequality, converse Jensen’s inequality, Hermite-Hadamard’s inequality}, journal = {Mathematical reports}, volume = {21(71)}, number = {3}, issn = {1582-3067}, title = {Uniform treatment of Jensen type inequalities II}, keyword = {Green function, Jensen’s inequality, converse Jensen’s inequality, Hermite-Hadamard’s inequality} }
@article{article, year = {2019}, pages = {289-310}, keywords = {Green function, Jensen’s inequality, converse Jensen’s inequality, Hermite-Hadamard’s inequality}, journal = {Mathematical reports}, volume = {21(71)}, number = {3}, issn = {1582-3067}, title = {Uniform treatment of Jensen type inequalities II}, keyword = {Green function, Jensen’s inequality, converse Jensen’s inequality, Hermite-Hadamard’s inequality} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font